MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419602010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 71 years old at the time of consent.A4 - weight: 164.4 lb.
 
Event or Problem Description
It was reported that revision of common femoral artery to popliteal artery bypass occurred.On (b)(6) 2024, two 6.0 x 150mm, 150cm ranger were selected for use as part of the clinical study.On (b)(6) 2025, it was noted that a revision of common femoral artery to popliteal artery bypass occurred which resulted in prolonged hospitalization.The patient was discharged from the hospital on (b)(6) 2025.
 
Event or Problem Description
It was reported that revision of common femoral artery to popliteal artery bypass occurred.On (b)(6) 2024, two 6.0 x 150mm, 150cm ranger were selected for use as part of the clinical study.On (b)(6) 2025, it was noted that a revision of common femoral artery to popliteal artery bypass occurred which resulted in prolonged hospitalization.The patient was discharged from the hospital on (b)(6) 2025.It was further reported that right superficial femoral artery occlusive disease with rest pain occurred.
 
Additional Manufacturer Narrative
A2 - age at time of event: 71 years old at the time of consent.A4 - weight: 164.4 lb.B5.Describe event or problem: added information, based on additional information.
 
Additional Manufacturer Narrative
A2 - age at time of event: 71 years old at the time of consent a4 - weight: 164.4 lb b5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that revision of common femoral artery to popliteal artery bypass occurred.On (b)(6) 2024, two 6.0 x 150mm, 150cm ranger were selected for use as part of the clinical study.On 16-oct-2025, it was noted that a revision of common femoral artery to popliteal artery bypass occurred which resulted in prolonged hospitalization.The patient was discharged from the hospital on (b)(6) 2025.It was further reported that right superficial femoral artery occlusive disease with rest pain occurred.It was further reported that the location of the intervention was on the right proximal superficial femoral artery.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23844155
Report Number2124215-2025-91857
Device Sequence Number13154721
Product Code ONU
UDI-Device Identifier08714729976202
UDI-Public(01)08714729976202(17)251124(10)12044H23
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model NumberH74939419602010
Device Catalogue NumberH74939419602010
Device Lot Number12044H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/10/2026
04/01/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/09/2026
04/23/2026
Date Device Manufactured11/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale